JournalsrlmVol. 19, No. 2pp. 103–134

Homoclinic solutions to invariant tori in a center manifold

  • Vittorio Coti Zelati

    Università degli Studi di Napoli Federico II, Italy
  • Marta Macrì

    Università degli Studi di Napoli Federico II, Italy
Homoclinic solutions to invariant tori in a center manifold cover
Download PDF

Cite this article

Vittorio Coti Zelati, Marta Macrì, Homoclinic solutions to invariant tori in a center manifold. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 19 (2008), no. 2, pp. 103–134

DOI 10.4171/RLM/511